# SDR FDEA201702100491

- Difficulty date: February 10, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 65,290 hours, 23,080 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Unsecure
- Location: Slat Actuator
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CONFIGURING ACFT FOR LANDING AT 220KTS,  POSITIONED FLAP LEVER TO 1. FLAP GAUGE SHOWED  BETWEEN UP 1, EICAS SHOWED LE SLAT DISAGREE.  COMPLIED WITH QRH. NO PROBLEM LANDING.  SECURED THE INBD AND OTBD TORQUE TUBE COUPLINGS ON THE SLAT ROTARY ACTUATORS NR 13 , 11, AND 17 IAW AMM 27-81-18-4.  ACFT OK FOR SERVICE.
